# SDR SWAA2022020854678

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD LOWER EDGE SKIN SEPARATING. / REPAIRED LH WING OB AFT FLAP IB LOWER EDGE IAW 737-700 SRM 51-70-10-2R-0 REV 63 PER SRM 51-70-10-2R-4 REV 63 PER SRM 57-53-01-2R-4 REV 63. CLASSIFIED AS SECONDARY FLIGHT CONTROL PER 737-700 SRM 51-00-04-0G-0 PAR 9;TABLE 5; FIG 2 REV 63.
